# SDR SIMA200120203

- Difficulty date: July 21, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Part serial: 6400
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5247 - CREW REPORTED THE PASSENGER DOOR EXTERNAL EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN POWER SUPPLY UNIT 15WL IAW AMERICAN EAGLE WORK CARD.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED SERVICE.  (M)
